# SDR DHL2003604783

- Difficulty date: June 14, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT END FITTING CRACKED 1.500, STA 1640.000 - STA 1660.000, L-30R.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-4-1 FIG 43A SHEET 2.  REMOVED CRACKED END FITTING IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW END FITTING IAW SRM 53-1-0 PG 1, SRM 53-4-1 FIG 43A.  PERFORMED HEAT TREATMENT TO NEW END FITTING IAW SRM 51-1-1, SRM 51-1-4, DPS 1.05-3, DPS 7.00-1.  PERFORMED LIQUID PENETRANT INSPECTION IAW NDT SPM PART 08-00-02/06.  CLEANED, TREATED AND PRIMED NEW END FITTING IAW SRM 51-1-8B.  INSTALLED NEW END FITTING WITH NEW FASTENERS IAW SRM 51-1-21 PG 1.
